# SDR SWAA2014012024295

- Difficulty date: January 7, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 33,582 hours, 21,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 9923459
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WW FWD DOOR CUTOUT INBD SUPPORT ANGLE CRACKED.  R & R ANGLE IAW SRM & DRAWING.
